# SDR DALA2023071905831

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION ON RH SIDE PLATE (OUT OF LIMIT) FROM STA. 1370 TO 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00773 SIDE PLATE RH FROM STA. 1310 TO 1380 AT AFT CARGO COMPARTMENT WAS REPLACED PER B-757-200 SRM 51-40. (2870590)
